# SDR ASAA9780214

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 49552931
- Condition: Missing
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 530 - CREW REPORTED THE L2 DOOR WAS DIFFICULT TO OPEN.  REPLACED THE L2 DOOR HANDLE ASSIST SPRING, REPOSITIONED LOWER HINGE SNUBBER BEARING, CLEANED AND LUBED SPRING GUIDE SHAFT AND OPERATED NORMALLY.  (M)
